# SDR DLL12970207

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator Bolt
- Condition: Broken
- Location: Horiz Stab
- Component: 1563117101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING A AUTOPILOT, DISCOVERED D-SYS HORIZONAL STAB HYDRAULIC ACTUATOR LOWER ATTACH BOLT BROKEN.  REPLACED PER MAINTENANCE MANUAL 27-41-28.
